# SDR FDEA201106042111

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: B53774122200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD FACE OF MAIN DECK FLOORBEAM RBL 24. 1" BELOW UPPER FLANGE, FRAME 21. REMOVED CRACK AT FLOORBEAM RBL24, FR21 IAW SRM 53-10-15, FIG 212.  PERFORMED NDT TO VERIFY CRACK FREE CONDITION AND SHOWS NO CRACK INDICATION AFTER TRIMMED OUT, PERFORMED REPAIR AT FLOORBEAM RBL 24 FR21 IAW A300-600 SRM 53-10-15, FIG 212, PARA 15.
